Murat story finasteride

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
Turkey

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google search
What is your current age, height, weight?
30,174,76

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1/4 daily
What condition was being treated with the drug?
Aga

For how long did you take the drug (weeks/months/years)?
One months

Date when you started the drug?

April 22

Date when you quit the drug?

May 22

Age when you quit?
30
How did you quit (cold turkey or taper off)?
ED - Loss of Libido / Sex Drive

How long into your usage did you notice the onset of side effects?

20th day of use

What side effects did you experience that have yet to resolve since discontinuation?

ED - Loss of Libido / Sex Drive

non greasy hair

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
ESTW shock therapy
TRIBAC(MACA - ginseng)

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

before drug

we’ll have a test this week

Anything not listed in the above questions you’d like to share about your experience?

for now my hair does not fall out and does not get oily

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Self-reporting template - ONLY USE FOR FUTURE POSTS TO REPORT ANY TRIALS OF TREATMENTS, NOT YOUR INITIAL MEMBER STORY

  1. Name of the therapy/substance:
    • Dosage:
    • How often you took it:
  2. Status
    • Still using [ ]
    • Stopped with no lasting change to initial symptoms [ ]
    • Stopped with persistent change to symptoms [ ]
  3. Duration of use: Days [ ] Months [ ] Years [ ]
  4. Response when you started:
    • Greatly improved [ ]
    • Slightly improved [ ]
    • Stayed the same [ ]
    • Slightly worsened [ ]
    • Greatly worsened [ ]
  5. Current response (if you’re still using the therapy/substance) OR Response in the time before you stopped the treatment
    • Greatly improved [ ]
    • Slightly improved [ ]
    • Stayed the same [ ]
    • Slightly worsened [ ]
    • Greatly worsened [ ]
  6. Lasting changes to initial symptoms after cessation (if you have stopped for more than 3 weeks)
    • Greatly improved [ ]
    • Slightly improved [ ]
    • Stayed the same [ ]
    • Slightly worsened [ ]
    • Greatly worsened [ ]

Hello to everyone,

My English is not very good.

After my tests in April, I started using 1/4 proscar daily, everything was fine for the first 20 days. sexual desire and erection were normal.
After 1-2 days, when I got an erection, I lowered the dose. I used it for another 3-4 days and cut it completely off.
It’s been 40 days, I’ve been going to the doctor for 10 days. I started using herbal pills containing ESTW and MACA. I get an erection in the morning but the level is too low. I’m not all day. I get an erection while watching porn but the hardness level is low.
While using it, I gained 4-5 kilos and became fat.
I was using cipralex antidepressant, which I continued to use before, while using this drug.
The weird thing is, when I put my hand on my hair right now, my hair doesn’t fall out and my hair doesn’t get oily at all now.

I’m going to do a hormone test this week.

I have started diet and exercise now. I hope I’m not pfs. I am scared.

Hi @Mrtksn and welcome to the forum!

I’m really sorry you’re going through this.

Can you please put a checkmark next to the symptoms you’re experiencing? We require that every new member fills out the member story completely.

Okey thanks:)

It’s been 40 days, what are my chances of correcting them?

Many guys who used the poison and developed symptoms had a profile here and than disappeared after some weeks or have had a recovery story.

They only had the normal side effects and went back to normal in the first three months.

interesting thing is my hair does not get oily and does not fall out?

I don’t know about finasteride for hairloss I used it for my prostate. Same mistake.

I get it, take care of yourself. I would be glad if someone with knowledge can write.

Hi @Mrtksn,

I’m sorry you’re going through this, I know how distressing the symptoms you describe are. PFS is generally defined as side effects which persist for more than 3 months after stopping the drug. It’s quite common to get side effects whilst using Finasteride which resolve within 3 months of quitting. Given that it is less than 2 months since you quit the drug, I would try not to worry too much yet. Try and live a healthy, low stress lifestyle and hopefully you’ll be feeling back to your normal self soon.

Keep us updated with how you get on.

Hi, of course i will keep it updated.
shit situation…